# SDR TSAA2018082718002

- Difficulty date: August 18, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,301 hours, 51,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON THE BELT FRAME AT BS 663.75, STRINGER 4L.   REPLACED THE UPPER SECTION OF THE FRAME BETWEEN STRINGERS 11L TO 11R IAW DWG 65-46541, REV P, AND DWG R279051-053-003-001, REV NC.
